No, but I have had so many other bad reactions. Diarrhea, fatigue, weight gain, rash and pain and swelling at the injection sites. I am thinking about quitting the medication as I still suffer with all of the same allergies and asthma. I even have ear ringing and ear loss. The depression is horrible.
I haven't had the sweating. I have been getting IgG for 9 years, Hizentra for about 3 of those years. In the beginning I had headache, weakness, fatigue, muscle and bone/joint pain and an overall flu-like feeling. After about 3 months on the Hizentra, these symptoms decreased in intensity. If you do not take benadryl with your treatment, you should talk to your doctor about taking it before every infusion. It truly helps with the side effects and minimizes them. Also for the soreness at the infusion sites, I've learned to put ice packs on the sites to reduce the swelling. Also, gently massaging the infusion sites helps the IgG to disseminate into the surrounding tissues and reduces the soreness and swelling. Yes, it is a little uncomfortable, but well worth it in the long run. Don't give up on Hizentra. I've found it to be the best of the IgG treatments.
- Hizentra Information for Consumers
- Hizentra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hizentra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 May 2011 • 4 answers
Posted 28 Aug 2012 • 1 answer
Posted 28 Feb 2013 • 1 answer
Posted 17 Oct 2013 • 2 answers
Just did my first dose of Hizentra yesterday and didn't feel so well today. I weighed and had gained
Posted 23 Feb 2016 • 1 answer